| Catalog Number |
HUD00540 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hypoxia (1918)
| Date of Event |
10/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024, it was discovered that the bottle was "not punctured despite being properly screwed in" causing the patient on an aerosol mask to desaturate.The customer reported the patient was "not receiving the correct amount of oxygen needed".The customer did not report any serious injury, medical intervention, or follow-up care as a result of the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, on (b)(6) 2024, it was discovered that the bottle was "not punctured despite being properly screwed in" causing the patient on an aerosol mask to desaturate.